| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A ophthalmic surgeon reported that following implantation of an intraocular lens (iol) patient experienced waxy vision and inability to see at near at all without correction.The explant of the lens was planned by surgeon.Additional information was requested.